# SDR DL76L050404

- Difficulty date: July 26, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 40,277 hours, 6,293 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 154N
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUMPSEAT 4L COFFEE MAKER CB POPPED WITH SMOKE FROM COFFEEMAKER.  REPLACED MAKER.  CKS OK.  MCO REMOVED, CKD WIRING FOR SHORTING/DAMAGE, NO TROUBLE FOUND.
